# SDR VTZA97157

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41080
- System (JASC): 2760 · Drag Control System
- Part: Spoiler System
- Condition: Not Armed
- Location: Lt/Rt Wing
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT 6346 - IAD-RDU - ABORTED TAKEOFF DUE TO TAKEOFF CONFIGURATION WARNING.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND FOUND SPOILERS NOT ARMED.  MAINTENANCE ARMED SPOILERS AND RAN AIRCRAFT.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
